On a result of Etgen and Lewis

Mustafa R. S. Kulenović

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 3, page 373-376
  • ISSN: 0011-4642

How to cite

top

Kulenović, Mustafa R. S.. "On a result of Etgen and Lewis." Czechoslovak Mathematical Journal 32.3 (1982): 373-376. <http://eudml.org/doc/13321>.

@article{Kulenović1982,
author = {Kulenović, Mustafa R. S.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Hilbert space; second order equation},
language = {eng},
number = {3},
pages = {373-376},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a result of Etgen and Lewis},
url = {http://eudml.org/doc/13321},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Kulenović, Mustafa R. S.
TI - On a result of Etgen and Lewis
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 3
SP - 373
EP - 376
LA - eng
KW - Hilbert space; second order equation
UR - http://eudml.org/doc/13321
ER -

References

top
  1. G. J. Butler, 10.1090/S0002-9939-1979-0534390-5, Proc. Amer. Math. Soc. 76 (1979), 51 - 59. (1979) MR0534390DOI10.1090/S0002-9939-1979-0534390-5
  2. G. J. Etgen, R. T. Lewis, A Hille-Wintner comparison theorem for second order differential systems, Czechoslovak Math. J. 30 (1980), 98-107. (1980) Zbl0429.34033MR0565912
  3. G. J. Etgen, J. F. Pawlowski, 10.2140/pjm.1977.72.59, Pacific J. Math. 72 (1977), 59-69. (1977) Zbl0373.34016MR0450675DOI10.2140/pjm.1977.72.59
  4. E. Hille, Lectures on ordinary differential equations, Addison-Wesley Publishing Company, Reading, Massachusetts, 1969. (1969) Zbl0179.40301MR0249698
  5. M. R. S. Kulenovič, Hille-Wintner type comparison theorems for differential inequalities, to appear. MR0695113
  6. С. A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York, 1968. (1968) Zbl0191.09904MR0463570
  7. C. T. Taam, 10.1215/S0012-7094-52-01951-0, Duke Math. J. 19 (1952), 493 - 497. (1952) MR0051994DOI10.1215/S0012-7094-52-01951-0
  8. D. Willett, On the oscillatory behavior of the solutions of second order linear differential equations, Ann. Polon. Math. 21 (1969), 175-194. (1969) Zbl0174.13701MR0249723

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.